\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Failure of scattering to solitary waves for long-range nonlinear Schrödinger equations

  • * Corresponding author: Jason Murphy

    * Corresponding author: Jason Murphy 
Abstract Full Text(HTML) Related Papers Cited by
  • We consider nonlinear Schrödinger equations with either power-type or Hartree nonlinearity in the presence of an external potential. We show that for long-range nonlinearities, solutions cannot exhibit scattering to solitary waves or more general localized waves. This extends the well-known results concerning non-existence of non-trivial scattering states for long-range nonlinearities.

    Mathematics Subject Classification: Primary: 35Q55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. E. Barab, Nonexistence of asymptotically free solutions for a nonlinear Schrödinger equation, J. Math. Phys., 25 (1984), 3270-3273.  doi: 10.1063/1.526074.
    [2] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, , Grundlehren der Mathematischen Wissenschaften, No. 223. Springer-Verlag, Berlin-New York, 1976. x+207 pp.
    [3] V. BisogninM. Sepúlveda and O. Vera, On the nonexistence of asymptotically free solutions for a coupled nonlinear Schrödinger system, Appl. Numer. Math., 59 (2009), 2285-2302.  doi: 10.1016/j.apnum.2008.12.017.
    [4] T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, 10, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. xiv+323pp. doi: 10.1090/cln/010.
    [5] Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.  doi: 10.1137/060653688.
    [6] S. Cuccagna and M. Maeda, On stability of small solitons of the 1–D NLS with a trapping delta potential, SIAM J. Math. Anal., 51 (2019), 4311–4331, arXiv: 1904.11869. doi: 10.1137/19M1258402.
    [7] R. T. Glassey, On the asymptotic behavior of nonlinear wave equations, Trans. Amer. Math. Soc., 182 (1973), 187-200.  doi: 10.1090/S0002-9947-1973-0330782-7.
    [8] R. T. Glassey, Asymptotic behavior of solutions to certain nonlinear Schrödinger-Hartree equations, Comm. Math. Phys., 53 (1977), 9-18.  doi: 10.1007/BF01609164.
    [9] J. Ginibre and G. Velo, Smoothing properties and retarded estimates for some dispersive evolution equations, Comm. Math. Phys., 144 (1992), 163-188.  doi: 10.1007/BF02099195.
    [10] N. Hayashi, C. Li and P. Naumkin, Nonexistence of asymptotically free solutions to nonlinear Schrödinger systems, Electron. J. Differential Equations, 2012 (2012), 14 pp.
    [11] N. Hayashi, P. Naumkin and T. Niizato, Nonexistence of the usual scattering states for the generalized Ostrovsky-Hunter equation, J. Math. Phys., 55 (2014), 053502, 11pp. doi: 10.1063/1.4874107.
    [12] M. Keel and T. Tao, Endpoint Strichartz estimates, Amer. J. Math., 120 (1998), 955-980.  doi: 10.1353/ajm.1998.0039.
    [13] S. Masaki and H. Miyazaki, Nonexistence of scattering and modified scattering states for some nonlinear Schrödinger equation with critical inhomogeneous nonlinearity, Differential Integral Equations, 32 (2019), 121-138. 
    [14] M. Reed and  B. SimonMethods of Modern Mathematical Physics. Ⅱ. Fourier Analysis, Self-adjointness, Academic Press, New York-London, 1975. 
    [15] A. Shimomura, Nonexistence of asymptotically free solutions for quadratic nonlinear Schrödinger equations in two space dimensions, Differential Integral Equations, 18 (2005), 325-335. 
    [16] A. Shimomura and Y. Tsutsumi, Nonexistence of scattering states for some quadratic nonlinear Schrödinger equations in two space dimensions, Differential Integral Equations, 19 (2006), 1047-1060. 
    [17] W. A. Strauss, Nonlinear scattering theory, in Scattering Theory in Mathematical Physics, Reidel, Dordrecht, 9 (1974), 53–78. doi: 10.1007/978-94-010-2147-0_3.
    [18] R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke. Math. J., 44 (1977), 705-714.  doi: 10.1215/S0012-7094-77-04430-1.
  • 加载中
SHARE

Article Metrics

HTML views(349) PDF downloads(231) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return